MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X10X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X10X28 MM; INTERBODY SPACERS
Model Number 108812010
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was an unknown surgery performed on (b)(6) 2023.After surgery, the proti t-pal was found to be slightly backed out.On (b)(6) 2023, a removal surgery was performed and the proti t-pal was removed.The affected area was re-fixed with a cage that was 1 mm higher than the one previously used.It was also found that the screw at s1 was loose.The removal surgery was completed successfully with no surgical delay.No further information is available.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Root cause cannot be determined with the information provided.The complaint device was not returned and lot identifying information was not provided, so neither a device evaluation nor a dhr review for lot related non-conformances could be performed.A historical data review was conducted.In 36 months, there have been a total of 10 complaints of which 2 were for a similar issue.There have been no capas or non-conformances related to the complaint event.As the complaint event was described, a successful refixation with a cage that is 1mm higher than the originally implanted device indicates that the implant size selected by the surgeon during the initial placement was too small.

Brand Name
T-PAL PROTI 10X10X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17216781
Report Number3012966183-2023-00010
Device Sequence Number20386988
Product Code MAX
UDI-Device Identifier00819917021653
UDI-Public00819917021653
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812010
Device Catalogue Number108812010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown